Ukrainian Mathematical Journal

, Volume 54, Issue 12, pp 1971–1981 | Cite as

On the Existence of Periodic Solutions of Nonlinear Difference Equations

  • G. P. Pelyukh


We obtain new sufficient conditions for the existence and uniqueness of an N-periodic solution (N is a positive integer) of a nonlinear difference equation with continuous argument of the form x(t + 1) = f(x(t)) and investigate the properties of this solution.


Positive Integer Periodic Solution Difference Equation Continuous Argument Nonlinear Difference Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    I. Gumowski and C. Mira, Recurrence and Discrete Dynamic Systems, Springer, Berlin (1980).Google Scholar
  2. 2.
    J. D. Murray, Mathematical Biology, Springer, Berlin-Heidelberg (1989).Google Scholar
  3. 3.
    Ya. B. Bykov and V. G. Linenko, On Some Problems in the Qualitative Theory of Systems of Difference Equations [in Russian], Ilim, Frunze (1968).Google Scholar
  4. 4.
    Yu. A. Mitropol'skii, A. M. Samoilenko, and D. I. Martynyuk, Systems of Evolution Equations with Periodic and Almost-Periodic Coefficients [in Russian], Naukova Dumka, Kiev (1985).Google Scholar
  5. 5.
    A. Halanay and D. Wexler, Qualitative Theory of Impulsive Systems [Russian translation], Mir, Moscow (1971).Google Scholar
  6. 6.
    A. N. Sharkovskii, Yu. L. Maistrenko, and E. Yu. Romanenko, Difference Equations and Their Applications [in Russian], Naukova Dumka, Kiev (1986).Google Scholar
  7. 7.
    G. P. Pelyukh, “On periodic solutions of difference equations with continuous argument,” Ukr. Mat. Zh., 48, No. 1, 140–145 (1996).Google Scholar
  8. 8.
    R. P. Agarwal and E. Yu. Romanenko, “On stable periodic solutions of difference equations,” Appl. Math. Letters, 11, No. 4, 81–84 (1998).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • G. P. Pelyukh
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations